# SDR GLBA200901301

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 26,321 hours, 33,412 cycles
- Engine: Pwa PT6A67D
- Engine time: 23,276 hours, 26,824 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: MS3476W106S
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN - DIVERSION, OIL PRESSURE ON THE NR2 ENG WAS READING BETWEEN 60 AND 40 PSI WHEN THEY LEVELED OFF AT CRUISE, IT EVENTUALLY WENT TO "0" PSI. OIL TEMP WAS OK AND LOW OIL PRESSURE ANNUNCIATOR DID NOT ILLUMINATE UNTIL ENG SHUTDOWN.  MX REMOVED AND INSPECTED CONNECTOR PLUG TO OIL PRESSURE TRANSDUCER, REINSTALLED AND PERFORMED ENG RUNS WITH FLIGHT CREW, OPS CHECK WAS NORMAL IAW MM 79-30-00.
